Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Symptoms of pityriasis alba. Prescribed steroid cream, white patches not gone. How to treat it?

i think i have pityriasis alba . This was not diagnosed but looking round on the internet the symptoms seem the same as does appearance. I have been prescribed steroid cream to treat the problem however the white patches have not gone away, and more areas have developed. I am 18 years of age and as I understand pityriasis affects children. what should i do?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello,pityriasiasis alba is due to dry skin or vitamin deficiency.use vitamin a tablet chewable daily once.a iron tablet.use a moisteriser daily,apply steriod cream in the morning and tacrolimus in the night.use a deworming agent stat dose
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor